Ph.D. Brown University, 2000
- Math 231
- Mailing address:
- Su Ion Ih
- Department of Mathematics
- University of Colorado Boulder
- Campus Box 395
- Boulder, CO 80309-0395
- Research interests:
- Number Theory, Arithmetic Geometry and Algebraic Geometry
Personal home page:
My research interest includes the distribution of algebraic, rational, and integral points on algebraic varieties from various perspectives.
- Select Publications
Height uniformity for algebraic points on curves. Compositio Math. 134 (2002), no. 1, 35-57.
Equidistribution of small subvarieties of an abelian variety, (with M. Baker).
New York J. Math. 10 (2004), 279-285.
Height uniformity for integral points on elliptic curves.
Trans. Amer. Math. Soc. 358 (2006), no. 4, 1657-1675.
Algebraic points on the projective line. To appear, Journal of the Korean Math. Soc.
A finiteness property of torsion points, (with M. Baker and R. Rumely). Submitted.